# SDR C77A2020020530036

- Difficulty date: November 22, 2019
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 31,502 hours, 19,578 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 17067752003
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION DAMAGE WAS FOUND TO THE WING-TO-FUSELAGE FAIRING LOWER FWD FLANGES, P/N 170-67752-003 AND P/N 170-67822-003 (LH & RH). REFERENCE ETD2019-170-157172 FIGURE 1 FOR DETAILS, FOR THE DAMAGE LOCATION AND DIMENSION. EAMS REQUESTED AND RECEIVED PERMANENT REPAIR DISPOSITION IN THE FORM OF ETD2019-170-157172, WHICH ALLOW THE AREAS TO BE BLENDED AND LEAVE AS-IS, PROVIDED NDT INSPECTION VERIFIES DAMAGE REMOVAL AND SURFACE PROTECTION IS RESTORED. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 2787179
